# SDR 2004UALA00960

- Difficulty date: October 14, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 50,507 hours, 8,283 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP BY ROWS 15AB THRU 19AB.  REPLACED POWER STRIP.
